Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Reuptake Inhibitors and MAO decrease? cache-monkey

Posted by Chairman_MAO on May 5, 2005, at 20:16:57

In reply to Reuptake Inhibitors and MAO decrease?, posted by cache-monkey on May 5, 2005, at 13:33:31

My own knee-jerk reaction is that it's B.S. If there really were that much serotonin being released as to outstrip the capacity of MAO to break it down, you'd have people having serotonin syndrome all over the place, interactions with sudafed, etc. I'm not saying that it cannot happen or doesn't happen, but I'd like to see real evidence here.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Chairman_MAO thread:494113
URL: http://www.dr-bob.org/babble/20050504/msgs/494229.html